Alert archive / Louisiana / Flash Flood Warnings in 2018

Flash Flood Warning 5, NWS New Orleans, LA

May 18, 2018Jefferson Parish, Orleans Parish, Louisiana

NWS New Orleans, LA issued this flash flood warning at May 18, 2018, 5:02 PM CDT for Jefferson Parish, Orleans Parish, Louisiana. It was in force for 58 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 18, 2018, 5:02 PM CDT (22:02 UTC)
Expired
May 18, 2018, 6:00 PM CDT
In force
58 min
Issued by
NWS New Orleans, LA
Area
Storm-based polygon
Flood severity
None

Counties Jefferson Parish, LA, Orleans Parish, LA

What was reported inside it

TimeReportWhereRemark
May 18, 5:02 PM CDTFLASH FLOODNew Orleans, LAEXTENSIVE FLOODING OF STREETS THROUGH CENTRAL CITY, TREME AND BYWATER NEIGHBORHOODS OF NEW ORLEANS. RADAR RAIN ESTIMATES INDICATED BETWEEN 3 AND 5 INCHES IN A SWATH FROM METAIRIE, THROUGH CITY PARK AND MID-CITY, INTO THE BYWATER AND LOWER NINTH WARD AREAS. SOM

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 10.0 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2018-05-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1196 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2018-05-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -6 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1196 J/kg
Mixed-layer CIN
-46 J/kg
Mixed-layer LCL
1044 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
-6 m²/s²
0-3 km storm-relative helicity
58 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

268 
WGUS54 KLIX 182202
FFWLIX
LAC051-071-182300-
/O.NEW.KLIX.FF.W.0005.180518T2202Z-180518T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service New Orleans LA
502 PM CDT FRI MAY 18 2018

The National Weather Service in New Orleans has issued a

* Flash Flood Warning for...
  Southwestern Orleans Parish in southeastern Louisiana...
  North central Jefferson Parish in southeastern Louisiana...

* Until 600 PM CDT.

* At 502 PM CDT, emergency management reported heavy rain across the 
  warned area. Up to two to three inches of rain have already 
  fallen. Flash flooding is already occurring.

* Some locations that will experience flooding include...
  New Orleans, Metairie, Avondale, Marrero, Harvey, Chalmette,
  Jefferson, Gretna, Westwego, Elmwood, Bridge City, Arabi and
  Terrytown.

Additional rainfall amounts of around 1 inch are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.

Please report flooding to your local law enforcement agency when you
can do so safely.

&&

LAT...LON 3002 9022 3001 8999 2998 8999 2995 9001
      2994 8999 2991 8999 2990 9017

$$

32

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this flash flood warning went out at May 18, 3:44 PM CDT, 1 hour 18 minutes earlier.

Area forecast discussion, May 18, 3:44 PM CDT, 1 hour 18 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
344 PM CDT Fri May 18 2018

.SYNOPSIS...
Latest upper air analysis showed a low over eastern Missouri with
the associated ridge axis extending south toward the Northeast
Gulf of Mexico. In addition, a short wave was noted over northeast
Texas this morning embedded in the northwest flow. This wave has
dived southeast and lowered 5h temps from -8c to -10c. Also, 12z
sounding at Slidell revealed a wetbulb zero around 9300 feet. GFS
and NAM initialized a swath of 1.5 to 1.7 precipitable water value
of across west central Louisiana to northeast Texas, between
upper air plots. Radar continue to show afternoon convection
isolated to scattered in coverage.

Surface analysis showed a weak 1014mb high over north central Gulf
yielding southwest flow over southeast Louisiana and southern
Mississippi.

&&

.DISCUSSION...

Upper level trough axis will finally lift east tonight through
Saturday. At the same time, the ridge axis will shift east over
the Lower and Mid Mississippi valley Saturday. The exiting short
wave and the approach of the ridge axis will lower precipitable
water values with 1.5 across the east zones and 1.3 to 1.5 across
the west zones on Saturday. This dry air will continue to work
east through Saturday night. Therefore, convection coverage will
be sparse for Saturday. In addition, wetbulb zero will increase up
to 11kft on Saturday and hail threat should diminish. Lower rain
chances are expected over the weekend and temperatures will
continue to run above normal.

Weakening of the upper ridge across the Gulf Coast region next
week along higher moisture content air will lead to an overall
better chance for daily convection next work week and will be
typical of a summertime weather pattern. In addition, the broad
trough axis across the east gulf will remain over this region the
weekend. NAM and GFS tries to develop an upper level low over the
east gulf Monday and take it to north central gulf late Monday.
Euro ignores this features and we will maintain chance pops on
Monday. Precipitable water values remain between 1.4 and 1.6
inches next week and afternoon rain chances 30 to 40 percent will
be common next week. High temperatures are expected to be a bit
lower next week, but still above normal. 18

&&

.AVIATION...

VFR conditions will be the rule at all of the terminals, but there
will be some scattered convection this afternoon. Have VCTS
wording in place through 00z to reflect this risk, and have
amended the forecast if convection looks to impact a terminal. If
a storm passes over, a brief period of gusty winds and reduced
visibilities can be expected. Additionally, a period of MVFR
visibilities could develop around 12z at KMCB and KBTR due to
light fog. 32

&&

.MARINE...

Winds will have an onshore component through the forecast period.
Most of the time, winds should remain at or below 12 knots.
Cannot rule out a few locations briefly seeing 15-16 knots, but
this should not be prevailing, and don't think headlines will be
necessary. Convection will remain possible through the period, but
widespread areal coverage is not anticipated. 18

&&

.DECISION SUPPORT...
DSS code: Green.
Deployed: None.
Activation: None.
Activities: None.

Decision Support Services (DSS) Code Legend
Green  = No weather impacts that require action.
Blue   = Long-fused watch, warning, or advisory in effect or
         high visibility event; Marginal risk severe or excessive rain.
Yellow = Heightened impacts with short-fused watch, warning or
         advisory issuances; radar support for Slight risk severe or
         excessive rain.
Orange = High Impacts; Enhanced risk severe; nearby tropical events;
         HazMat or other large episodes.
Red    = Full engagement for Moderate to high risk of severe and/or
         direct tropical threats; Events of National Significance.

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  69  91  69  91 /  20  20  20  30
BTR  71  91  71  91 /  20  10  10  30
ASD  69  90  70  90 /  20  20  20  20
MSY  74  90  74  90 /  20  20  20  20
GPT  74  88  74  89 /  20  20  20  20
PQL  69  88  70  89 /  20  20  20  20

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...None.
GM...None.
MS...None.
GM...None.
&&
Hazardous weather outlook, May 18, 11:02 AM CDT, 6 hours before
Hazardous Weather Outlook
National Weather Service New Orleans LA
1102 AM CDT Fri May 18 2018

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-190415-
Lake Pontchartrain and Lake Maurepas-Mississippi Sound-
Lake Borgne-Chandeleur Sound-Breton Sound-
Coastal Waters from Port Fourchon LA to Lower Atchafalaya River
LA out 20 nm-
Coastal waters from the Southwest Pass of the Mississippi River
to Port Fourchon Louisiana out 20 NM-
Coastal Waters from Boothville LA to Southwest Pass of the
Mississippi River out 20 nm-
Coastal waters from Pascagoula Mississippi to Stake Island out
20 NM-
Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya
River LA from 20 to 60 NM-
Coastal waters from Southwest Pass of the Mississippi River to
Port Fourchon Louisiana from 20 to 60 NM-
Coastal Waters from Stake Island LA to Southwest Pass of the
Mississippi River from 20 to 60 nm-
Coastal waters from Pascagoula Mississippi to Stake Island
Louisiana out 20 to 60 NM-Pointe Coupee-West Feliciana-
East Feliciana-St. Helena-Washington-St. Tammany-Iberville-
West Baton Rouge-East Baton Rouge-Ascension-Livingston-Assumption-
St. James-St. John The Baptist-Upper Lafourche-St. Charles-
Upper Jefferson-Orleans-Upper Plaquemines-Upper St. Bernard-
Upper Terrebonne-Lower Terrebonne-Lower Lafourche-Lower Jefferson-
Lower Plaquemines-Lower St. Bernard-Northern Tangipahoa-
Southern Tangipahoa-Wilkinson-Amite-Pike-Walthall-Pearl River-
Hancock-Harrison-Jackson-
1102 AM CDT Fri May 18 2018

This Hazardous Weather Outlook is for portions of Southeast
Louisiana...South Mississippi and the adjacent coastal waters.

.DAY ONE...This Afternoon and Tonight

Isolated to scattered thunderstorms are possible, mainly during
the afternoon and early evening hours. A few storms could become
strong to severe. Gusty winds, hail and frequent lightning will
be possible with the strongest storms.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Isolated to scattered showers and thunderstorms will be possible
each day through Thursday. A few strong to severe thunderstorms
will be possible. The main hazard would be strong downburst winds,
though hail and periods of frequent lightning will also be a
concern.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

32

In the hours before

Special weather statement, May 18, 4:24 PM CDT, 38 minutes before
Special Weather Statement
National Weather Service New Orleans LA
424 PM CDT FRI MAY 18 2018

LAZ048-050-182200-
Livingston-East Baton Rouge-
424 PM CDT FRI MAY 18 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN LIVINGSTON AND
SOUTH CENTRAL EAST BATON ROUGE PARISHES...

At 424 PM CDT, radar indicated strong thunderstorms were located
along a line extending from 6 miles north of Livingston to near
Shenandoah. Movement was east at 15 mph.

Winds in excess of 30 mph and half inch hail are possible with these
storms.

Locations impacted include...
Baton Rouge, Denham Springs, Oak Hills Place, Walker, Livingston,
French Settlement, Albany, Port Vincent, Westminster, Old Jefferson,
Inniswold, Shenandoah and Village St. George.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3064 9073 3062 9057 3049 9057 3047 9056
      3032 9083 3035 9087 3034 9100 3041 9116
TIME...MOT...LOC 2124Z 285DEG 12KT 3059 9073 3043 9101

32
Local storm report, May 18, 4:33 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
433 PM CDT FRI MAY 18 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0429 PM     HAIL             2 ENE METAIRIE          30.01N 90.15W
05/18/2018  E1.00 INCH       JEFFERSON          LA   BROADCAST MEDIA

            SOCIAL MEDIA POSTED PICTURE OF QUARTER SIZED HAIL

&&

MEFFERSO
Local storm report, May 18, 4:39 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
439 PM CDT FRI MAY 18 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0434 PM     TSTM WND DMG     NEW ORLEANS             29.97N 90.08W
05/18/2018                   ORLEANS            LA   BROADCAST MEDIA

            6-10 INCH DIAMETER TREE DOWNED IN DOWNTOWN NEW ORLEANS AT
            THE LIBRARY

&&

MEFFERSO
Special weather statement, May 18, 4:53 PM CDT, 9 minutes before
Special Weather Statement
National Weather Service New Orleans LA
453 PM CDT FRI MAY 18 2018

LAZ046>048-182245-
Iberville-West Baton Rouge-East Baton Rouge-
453 PM CDT FRI MAY 18 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WEST BATON ROUGE...
NORTHWESTERN IBERVILLE AND WEST CENTRAL EAST BATON ROUGE PARISHES...

At 453 PM CDT, radar indicated strong thunderstorms were located
along a line extending from near Erwinville to near Atchafalaya
National Wildlife Refuge. Movement was east at 15 mph.

Winds in excess of 30 mph and half inch hail are possible with these
storms.

Locations impacted include...
Baton Rouge, Baker, Port Allen, Brusly, Rosedale, Grosse Tete, Ramah,
Merrydale, Erwinville, Brownfields, Greenwell Spring and Baton Rouge
Airport.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3038 9163 3042 9163 3051 9146 3051 9142
      3054 9142 3059 9132 3058 9099 3057 9098
      3031 9142 3033 9163 3035 9163 3037 9164
TIME...MOT...LOC 2153Z 268DEG 14KT 3056 9131 3038 9163

32
Special weather statement, May 18, 4:55 PM CDT, 7 minutes before
Special Weather Statement
National Weather Service New Orleans LA
455 PM CDT FRI MAY 18 2018

LAZ049-050-058-072-182245-
Livingston-Ascension-Southern Tangipahoa-St. John The Baptist-
455 PM CDT FRI MAY 18 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN ST. JOHN THE
BAPTIST...NORTHEASTERN ASCENSION AND CENTRAL LIVINGSTON PARISHES...

At 455 PM CDT, a strong thunderstorm was located near Port Vincent,
or 11 miles southeast of Denham Springs, moving southeast at 15 mph.

Winds in excess of 30 mph and half inch hail are possible with this
storm.

Locations impacted include...
Livingston, French Settlement, Port Vincent, Whitehall and Killian.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3052 9079 3037 9045 3034 9047 3034 9049
      3030 9054 3030 9056 3026 9059 3022 9057
      3015 9063 3037 9091
TIME...MOT...LOC 2155Z 305DEG 12KT 3041 9078

32
Special weather statement, May 18, 4:58 PM CDT, 4 minutes before
Special Weather Statement
National Weather Service New Orleans LA
458 PM CDT FRI MAY 18 2018

LAZ049-050-057-058-060-182245-
St. Charles-Livingston-Ascension-St. John The Baptist-St. James-
458 PM CDT FRI MAY 18 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT ST. JOHN THE BAPTIST...
EAST CENTRAL ASCENSION...EASTERN ST. JAMES...NORTHWESTERN ST. CHARLES
AND SOUTHEASTERN LIVINGSTON PARISHES...

At 458 PM CDT, radar indicated strong thunderstorms were located
along a line extending from 11 miles northeast of Laplace to 7 miles
north of Lutcher. Movement was south at 5 mph.

Winds in excess of 30 mph and dime size hail are possible with these
storms.

Locations impacted include...
Reserve, Laplace, Hahnville, Gramercy, Lutcher, Killona, Norco,
Montz, Edgard, Convent, North Vacherie, Garyville, Wallace, Taft, New
Sarpy, Destrehan and South Vacherie.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3021 9077 3024 9059 3022 9057 3019 9060
      3017 9057 3017 9050 3020 9045 3026 9042
      3027 9033 3019 9043 3012 9043 3006 9038
      3005 9028 2999 9029 2994 9086
TIME...MOT...LOC 2158Z 353DEG 6KT 3020 9035 3016 9073

32

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 17, 8:05 PM CDTSpecial Marine WarningLIX25 min
May 17, 8:24 PM CDTSpecial Marine WarningLIX51 min
May 17, 9:36 PM CDTSpecial Marine WarningLIX54 min
May 17, 10:23 PM CDTSpecial Marine WarningLIX52 min
May 17, 11:09 PM CDTSpecial Marine WarningLIX66 min
May 18, 12:08 AM CDTSpecial Marine WarningLIX67 min
May 18, 1:55 AM CDTSpecial Marine WarningLIX65 min
May 18, 3:09 AM CDTSpecial Marine WarningLIX66 min
May 18, 12:56 PM CDTSpecial Weather StatementLIXTangipahoa34 min
May 18, 1:39 PM CDTSpecial Weather StatementLIXSaint Tammany51 min
May 18, 1:53 PM CDTSpecial Weather StatementLIXTangipahoa37 min
May 18, 1:58 PM CDTSevere Thunderstorm WarningLIXSaint Tammany47 min
May 18, 1:59 PM CDTSevere Thunderstorm WarningLIXLivingston, Saint Helena, Tangipahoa46 min
May 18, 2:01 PM CDTSpecial Weather StatementLIXSaint Helena44 min
May 18, 2:16 PM CDTSpecial Marine WarningLIX29 min
May 18, 2:37 PM CDTSpecial Weather StatementLIXSaint Tammany38 min
May 18, 2:43 PM CDTSpecial Weather StatementLIXWashington47 min
May 18, 2:46 PM CDTSpecial Weather StatementLIXEast Baton Rouge29 min
May 18, 2:48 PM CDTSpecial Marine WarningLIX42 min
May 18, 2:56 PM CDTSpecial Weather StatementLIXSaint Tammany34 min
May 18, 3:01 PM CDTSpecial Weather StatementLIXEast Feliciana29 min
May 18, 3:07 PM CDTSpecial Weather StatementLIXSaint Helena23 min
May 18, 3:11 PM CDTSpecial Marine WarningLIX49 min
May 18, 3:13 PM CDTSevere Thunderstorm WarningLIXEast Baton Rouge, East Feliciana, Pointe Coupee, West Baton Rouge, West Feliciana32 min
May 18, 3:16 PM CDTSpecial Weather StatementLIXLivingston44 min
May 18, 3:21 PM CDTSpecial Marine WarningLIX39 min
May 18, 3:24 PM CDTSpecial Weather StatementLIXWashington51 min
May 18, 3:26 PM CDTSevere Thunderstorm WarningLIXSaint Bernard34 min
May 18, 3:36 PM CDTSevere Thunderstorm WarningLIXLivingston24 min
May 18, 3:39 PM CDTSpecial Marine WarningLIX36 min
May 18, 3:42 PM CDTSpecial Weather StatementLIXSaint John the Baptist33 min
May 18, 3:45 PM CDTSpecial Weather StatementLIXOrleans30 min
May 18, 3:47 PM CDTSevere Thunderstorm WarningLIXEast Baton Rouge, East Feliciana, Pointe Coupee, West Baton Rouge, West Feliciana17 min
May 18, 3:49 PM CDTSevere Thunderstorm WarningLIXAscension, Saint Charles, Saint James, Saint John the Baptist26 min
May 18, 3:54 PM CDTSevere Thunderstorm WarningLIXLivingston, Tangipahoa36 min
May 18, 3:59 PM CDTSevere Thunderstorm WarningLIXSaint Helena31 min
May 18, 4:07 PM CDTSevere Thunderstorm WarningLIXLivingston22 min
May 18, 4:09 PM CDTSpecial Weather StatementLIXEast Baton Rouge51 min
May 18, 4:14 PM CDTSevere Thunderstorm WarningLIXJefferson, Orleans, Plaquemines, Saint Bernard46 min
May 18, 4:15 PM CDTSevere Thunderstorm WarningLIXEast Baton Rouge, West Baton Rouge30 min
May 18, 4:18 PM CDTSpecial Weather StatementLIXPointe Coupee27 min
May 18, 4:20 PM CDTSpecial Marine WarningLIX25 min
May 18, 4:24 PM CDTSpecial Weather StatementLIXLivingston36 min
May 18, 4:26 PM CDTSpecial Marine WarningLIX49 min
May 18, 4:27 PM CDTSpecial Marine WarningLIX33 min
May 18, 4:36 PM CDTSpecial Marine WarningLIX24 min
May 18, 4:49 PM CDTAreal Flood AdvisoryLIXJefferson, Orleans, Plaquemines116 min
May 18, 4:53 PM CDTSpecial Weather StatementLIXEast Baton Rouge, West Baton Rouge52 min
May 18, 4:55 PM CDTSpecial Weather StatementLIXLivingston50 min
May 18, 4:58 PM CDTSpecial Marine WarningLIX32 min
May 18, 4:58 PM CDTSpecial Weather StatementLIXSaint James, Saint John the Baptist47 min
May 18, 5:00 PM CDTSpecial Marine WarningLIX30 min
May 18, 5:07 PM CDTSpecial Weather StatementLIXOrleans38 min
May 18, 5:23 PM CDTSpecial Marine WarningLIX37 min
May 18, 5:34 PM CDTSevere Thunderstorm WarningLIXJefferson, Saint Charles26 min
May 18, 5:35 PM CDTSevere Thunderstorm WarningLIXSaint James, Saint John the Baptist25 min
May 18, 5:57 PM CDTSpecial Weather StatementLIXSaint Charles48 min
May 18, 5:58 PM CDTSpecial Weather StatementLIXAscension47 min
May 18, 5:59 PM CDTSpecial Weather StatementLIXAscension46 min
May 18, 6:00 PM CDTSpecial Weather StatementLIXIberville45 min

Nearby

Flash Flood Warnings in Louisiana, 2018Every flash flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.